Alert archive / Nevada / Freeze Warnings in 2012
Freeze Warning 3, NWS Elko, NV
NWS Elko, NV issued this freeze warning at Jun 6, 2012, 3:15 AM PDT for Elko County, White Pine County, Nevada. It took effect at Jun 7, 2012, 12:00 AM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2012, 3:15 AM PDT (10:15 UTC)
- In effect from
- Jun 7, 2012, 12:00 AM PDT
- Expired
- Jun 7, 2012, 8:00 AM PDT
- In force
- 8 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 10.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537 WWUS75 KLKN 061015 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 315 AM PDT WED JUN 6 2012 ...WIDESPREAD FREEZING TEMPERATURES AND AREAS OF FROST THIS MORNING AND AGAIN THURSDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WILL PREVAIL OVERNIGHT...ALLOWING FOR WIDESPREAD FREEZING TEMPERATURES TO OCCUR AGAIN THURSDAY MORNING. WITH RECENT PRECIPITATION AND WET GROUND...PORTIONS OF NORTHERN NEVADA WILL EXPERIENCE AREAS OF FROST LATE TONIGHT AND THURSDAY MORNING. NVZ031-034-035-038-039-070000- /O.NEW.KLKN.FZ.W.0003.120607T0700Z-120607T1500Z/ /O.CON.KLKN.FZ.W.0002.000000T0000Z-120606T1500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO... SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 315 AM PDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES. * TIMING: THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR FROM 3 AM THROUGH 6 AM THIS MORNING AND AGAIN THURSDAY MORNING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN * IMPACTS: SEVERAL HOURS OF FROST AND SUB-FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING. THESE CONDITIONS WILL HARM OR KILL CROPS AND SENSITIVE VEGETATION. PROTECT PLANTS AND GARDENS THAT HAVE BEGUN GROWING DURING THE EARLY GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ030-036-037-040-061500- /O.CON.KLKN.FZ.W.0002.000000T0000Z-120606T1500Z/ HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT... PARADISE VALLEY...GOLCONDA SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN 315 AM PDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES. * TIMING: THE COLDEST TEMPERATURES ARE EXPECTED THROUGH 6 AM. * LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY... GOLCONDA SUMMIT...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS... TONOPAH...ROUND MOUNTAIN * IMPACTS: SEVERAL HOURS OF FROST AND SUB-FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING. THESE CONDITIONS WILL HARM OR KILL CROPS AND SENSITIVE VEGETATION. PROTECT PLANTS AND GARDENS THAT HAVE BEGUN GROWING DURING THE EARLY GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
235 WWUS75 KLKN 061940 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1240 PM PDT WED JUN 6 2012 ...MORE FREEZING TEMPERATURES ACROSS EASTERN NEVADA TONIGHT AND THURSDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING ACROSS EASTERN NEVADA TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED ACROSS ELKO...WHITE PINE...AND SOUTHERN EUREKA COUNTIES. THE COLDEST VALLEYS WILL FALL INTO THE 20S FOR SEVERAL HOURS LATE TONIGHT THROUGH EARLY THURSDAY MORNING. NVZ031-034-035-038-039-071500- /O.CON.KLKN.FZ.W.0003.120607T0700Z-120607T1500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO... SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 1240 PM PDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT THURSDAY. * TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES. * TIMING: THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR LATE TONIGHT THROUGH SUNRISE THURSDAY...GENERALLY 3 AM TO 6 AM. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN * IMPACTS: SEVERAL HOURS OF FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING. THESE CONDITIONS WILL HARM OR KILL CROPS AND SENSITIVE VEGETATION. PROTECT PLANTS AND GARDENS THAT HAVE BEGUN GROWING DURING THE EARLY GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TURNER
951 WWUS75 KLKN 071039 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 339 AM PDT THU JUN 7 2012 ...MORE FREEZING TEMPERATURES ACROSS EASTERN NEVADA THIS MORNING... .FREEZING TEMPERATURES ARE OCCURRING THIS MORNING ACROSS EASTERN NEVADA. CLEAR SKIES AND LIGHT WINDS ARE ALLOWING FOR STRONG RADIATIONAL COOLING. THE COLDEST TEMPERATURES ARE EXPECTED ACROSS ELKO...WHITE PINE...AND SOUTHERN EUREKA COUNTIES. NVZ031-034-035-038-039-071500- /O.CON.KLKN.FZ.W.0003.000000T0000Z-120607T1500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO... SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 339 AM PDT THU JUN 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES. * TIMING: THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR THROUGH SUNRISE THIS MORNING. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...ELKO... SPRING CREEK...CARLIN...ELY...MCGILL...CONNORS PASS... GREAT BASIN NATIONAL PARK...SECRET PASS...LAMOILLE CANYON... HARRISON PASS...WELLS...PEQUOP SUMMIT * IMPACTS: SEVERAL HOURS OF FREEZING TEMPERATURES ARE EXPECTED THROUGH EARLY THIS MORNING. THESE CONDITIONS WILL HARM OR KILL CROPS AND SENSITIVE VEGETATION. PROTECT PLANTS AND GARDENS THAT HAVE BEGUN GROWING DURING THE EARLY GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
726 WWUS75 KLKN 071441 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 741 AM PDT THU JUN 7 2012 NVZ031-034-035-038-039-071545- /O.EXP.KLKN.FZ.W.0003.000000T0000Z-120607T1500Z/ NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY... MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO... SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 741 AM PDT THU JUN 7 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. MORNING TEMPERATURES THAT WERE AT OR BELOW FREEZING EARLIER THIS MORNING HAVE COME UP TO ABOVE FREEZING. AS A RESULT...THE FREEZE WARNING IS BEING ALLOWED TO EXPIRE. $$ JRM/86
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this freeze warning went out at Jun 6, 2:36 AM PDT, 39 minutes earlier.
Area forecast discussion, Jun 6, 2:36 AM PDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 236 AM PDT WED JUN 6 2012 .SYNOPSIS...A WARMING TREND WILL BEGIN TODAY AS CONDITIONS DRY OUT. HOWEVER CLEAR SKIES TONIGHT WILL ALLOW FOR MORE FREEZING TEMPERATURES AND POSSIBLE FROST ACROSS EASTERN NEVADA THROUGH EARLY THURSDAY MORNING. ANOTHER COLD FRONT WILL MOVE THROUGH THE GREAT BASIN SATURDAY. && .SHORT TERM...TODAY THROUGH THURSDAY. SATELLITE IMAGERY SHOWS THE UPPER LOW THAT MOVED THROUGH THE LKN CWFA ON TUESDAY BEGINNING TO RETROGRADE INTO THE UPPER FLOW OVER WESTERN CANADA. THIS EXTRA ENERGY WILL BECOME A PLAYER OVER THE WEEKEND FOR THE GREAT BASIN. THE MODELS ARE IN EXCELLENT AGREEMENT FOR THE SHORT TERM. A NORTHWEST FLOW ALOFT CONTINUES TO BRING IN COOL AIR AND MANY LOCATIONS TOUCHED THE FREEZING MARK BY 1 AM PDT THIS MORNING WITH ONLY A FEW HIGH CLOUDS DRIFTING ACROSS CENTRAL NEVADA. THE FLOW ALOFT WILL BACK TO MORE ZONAL TODAY AND WEAKEN. HIGH CLOUDINESS WILL BE MOVING IN FROM THE PACIFIC LATE TONIGHT. HOWEVER FREEZING TEMPERATURES WILL BE A CONCERN AGAIN TONIGHT OVER EASTERN NEVADA WITH LESS CLOUD COVER. THE FLOW ALOFT WILL BACK TO MORE SOUTHERLY ON THURSDAY GIVING DAYTIME TEMPERATURES A BOOST BACK TO AROUND 80 DEGREES AND AT LEAST TEMPORARILY HALTING THE RECENT BOUT OF FREEZING OVERNIGHT LOWS. BREEZY CONDITIONS ARE POSSIBLE OVER FAR WESTERN HUMBOLDT COUNTY THURSDAY AFTERNOON. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. THE LONGWAVE PATTERN COMMENCES WITH A BROAD TROF OVER THE INTERMOUNTAIN-WEST AND RIDGING OVER THE EASTERN PACIFIC. HOWEVER...BY F96...THE GFS HAS THE ANCHORING H5 LOW OVER MONTANA WITH A MORE PROGRESSIVE TROF AXIS AND THE EC DEPICTS THE H5 LOW OVER ALBERTA WITH THE TROF AXIS LAGGING BY 6 TO 8 HRS. STRONG PRE-FRONTAL WINDS ARE POSSIBLE WITH THIS SYSTEM...HEADLINES MAY BE REQUIRED FOR PORTIONS OF NORTHERN NEVADA...BUT WAITING FOR THE DETAILS TO FLESH OUT. SENSIBLE WEATHER-WISE...EXPECTING A BATCH OF UNSETTLED WEATHER OVER THE NORTHERN ZONES WITH A MIX OF VALLEY SHOWERS...ISOLATED THUNDERSTORMS AND ELEVATED SNOWS. AT THIS TIME THE DGEX AND THE EC ARE A TAD STRONGER WITH THE QPF ACCUMULATIONS THAN THE GFS WHICH IS MOST PRONOUNCED OVER THE JARBIDGE WILDERNESS AREA. IN THE WAKE OF THE FROPA...EXPECTING ANOTHER ROUND OF CHILLY TEMPERATURES BY LATE SATURDAY NIGHT/EARLY SUNDAY MORNING...WITH LOWS DIPPING NEAR OR BELOW FREEZING. BY 12Z SUNDAY...BOTH MODELS PROG WIDESPREAD NORTHWEST FLOW AND UPPER LEVEL HEIGHT RECOVERIES OVER THE LKN CWA. EXPECTING THE UPPER LEVEL FLOW ALOFT TO TURN ZONAL ON MONDAY WHICH PERSISTS INTO TUESDAY. WITH THE EXCEPTION OF SATURDAYS STORM...AT THIS TIME...MOST OF THE FORECAST PERIOD LOOKS MILD AND RELATIVELY DRY. && .AVIATION...THE SURFACE FRONT HAS PUSHED SOUTH AND EAST OF THE REGION TAKING THE PRECIPITATION WITH IT. THE LATEST IR SATELLITE LOOP SHOWS LINGERING CLOUDS OVER THE TAF SITES...HOWEVER...VFR CONDITIONS ARE PROJECTED FOR ALL TAF SITES FOR TODAY. && .FIRE WEATHER...DRIER CONDITIONS CAN BE EXPECTED THROUGH FRIDAY WITH THE EXCEPTION OF A FEW SHOWERS ACROSS NORTHERN NEVADA AS A WARMING TREND BEGINS. WINDS WILL BE INCREASING FRIDAY AFTERNOON AS A COLD FRONT APPROACHES THE GREAT BASIN. A COLD FRONT WILL MOVE THROUGH ON SATURDAY BRINGING SOME SHOWERS AND THUNDERSTORMS TO THE FIRE DISTRICT. && .LKN WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR HUMBOLDT COUNTY... NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY... WHITE PINE COUNTY. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM PDT THURSDAY FOR NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 92/97/97/92
Hazardous weather outlook, Jun 5, 3:13 PM PDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT TUE JUN 5 2012 NVZ030-031-034>040-062215- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY- 313 PM PDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. MUCH COLDER AIR HAS MOVED INTO THE REGION. WIDESPREAD SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT...CAUSING DAMAGE TO UNPROTECTED TENDER VEGETATION. AS A RESULT...A FREEZE WARNING IS IN EFFECT FROM MIDNIGHT UNTIL 8 AM WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ033-041-062215- SOUTHEASTERN ELKO COUNTY-NORTHEASTERN NYE COUNTY- 313 PM PDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:00 PM PDT | Fire Weather Watch | LKN | Elko | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.